Met with my pdoc today. I let her know that the 20 mg of lexapro was making me lethargic and causing low libido. She switched me to Wellbutrin XL 150 mg. I also told her I wanted no part of benzos so she prescribed hydroxyzine.
I'm also on 200 mg lamictal.
I asked her if I should taper off the lex and she said I didn't need to worry about it. This makes me a little scared of withdrawal symptoms. Not sure if she gave he best advice.l..l.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.